Skip to main content
Have a personal or library account? Click to login
Bounds for the k-term Zeckendorf representations of Tribonacci-Lucas numbers with explicit results Cover

Bounds for the k-term Zeckendorf representations of Tribonacci-Lucas numbers with explicit results

Open Access
|Oct 2026

References

  1. E. F. Bravo, Common terms of Tribonacci and Tribonacci-Lucas sequences, Arab. J. Math. 15 (2026), 143-156.
  2. Y. Bugeaud, M. Mignotte, S. Siksek, Classical and modular approaches to exponential Diophantine equations I. Fibonacci and Lucas perfect powers, Ann. Math. 163 (2006), 969-1018.
  3. M. Ddamulira, Tribonacci-Lucas numbers that are Palindromic concatenations of two distinct repdigits, Math. Pannonica (N.S.) 31 (2) (2025), 196-208.
  4. A. Dujella, A. Pethö, A generalization of a theorem of Baker and Davenport, Q. J. Math. 49 (3) (1998), 291-306.
  5. B. Earp-Lynch, S. Earp-Lynch, A. El Baz, On the solutions of the Diophantine equation Fn1 + Fn2 + Fn3 + Fn4 = 11a, J. Algebra Relat. Top. 13 (2025), 73-85.
  6. B. Earp-Lynch, S. Earp-Lynch, O. Kihel, P. Tiebekabe, Powers as Fibonacci sums, Quaest. Math. 48 (2025), 597-609.
  7. M. Kologlu, G. S. Kopp, S. J. Miller, Y. Wang, On the number of summands in Zeckendorf decompositions, Fibonacci Q. 49 (2) (2011), 116-130.
  8. F. Luca, J. Odjoumani, A. Togbé, Tribonacci numbers that are products of two Fibonacci numbers, Fibonacci Q. 61 (4) (2023), 298-304.
  9. F. Luca, S. Siksek, On factorials expressible as sums of at most three Fibonacci numbers, Proc. Edinb. Math. Soc. 53 (2010), 747-763.
  10. E. M. Matveev, An explicit lower bound for a homogeneous rational linear form in the logarithms of algebraic numbers II, Izv. Math. 64 (6) (2000), 1217-1269.
  11. J. Odjoumani, S. Nikiema, Narayana numbers with Zeckendorf partition in two terms, Int. J. Math. Math. Sci. 2025 (2025), 6633605.
  12. J. Odjoumani, V. Ziegler, On prime powers in linear recurrence sequences, Ann. Math. Qué. 47 (2) (2023), 349-366.
  13. OEIS Foundation Inc., The On-Line Encyclopedia of Integer Sequences, 2025, https://oeis.org/.
  14. S. G. Sanchez, F. Luca, Linear combinations of factorials and S-units in a binary recurrence sequence, Ann. Math. Qué. 38 (2) (2014), 169-188.
  15. H. P. Schlickewei, W. M. Schmidt, Linear equations in members of recurrence sequences, Ann. Sc. Norm. Super. Pisa, Cl. Sci. 20 (24) (1993), 219-246.
  16. P. Tiebekabe, I. Diouf, On the solutions of the Diophantine equation Fn1+Fn2+Fn3+Fn4 = 2a, J. Algebra Relat. Top. 9 (2) (2021), 131-148.
  17. P. Tiebekabe, I. Diouf, On the solutions of the Diophantine equation Fn1 + Fn2 + Fn3 + Fn4 + Fn5 = 2a, Fibonacci Q. 60 (5) (2022), 384-400.
  18. P. Tiebekabe, K. R. Kakanou, I. Diouf, The Diophantine equation Tl = Un – Um, Afr. Mat. 35 (4) (2024), 12 pp.
  19. E. Zeckendorf, Representation des nombres naturels par une somme de nombres de Fi- bonacci ou de nombres de Lucas, Bull. Soc. R. Sci. Liège 41 (1972) 179-182.
  20. V. Ziegler, Effective results for linear equations in members of two recurrence sequences, Acta Arith. 190 (2019), 139-169.
DOI: https://doi.org/10.2478/awutm-2026-0007 | Journal eISSN: 1841-3307 | Journal ISSN: 1841-3293
Language: English
Page range: 72 - 91
Submitted on: Apr 18, 2026
Accepted on: Sep 30, 2026
Published online: Oct 13, 2026
Published in print: Jan 1, 2026
Published by: West University of Timisoara
In partnership with: Paradigm Publishing Services
Publication frequency: Volume open

© 2026 Awaou Lare Ousseni, Japhet Odjoumani, Guy Degla, published by West University of Timisoara
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.